Article info

Download PDFPDF

Images in Emergency Medicine: Acute severe coronary spasm associated with 5-fluorouracil chemotherapy
Free
  1. Correspondence to:
 Ramazan Akdemir
 MD, Abant İzzet Baysal Universitesi, Düzce Tıp Fakültesi 81620, Konuralp Düzce TURKEY; rakdemir{at}yahoo.com
View Full Text

Citation

Duran S, Bulur S, Sozen SB, et al
Images in Emergency Medicine: Acute severe coronary spasm associated with 5-fluorouracil chemotherapy

Publication history

  • Received September 22, 2005
  • Accepted November 7, 2005
  • Revised November 3, 2005
  • First published December 22, 2005.
Online issue publication 
December 22, 2005

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.